# SDR SWAA2022111069031

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 14,309 hours, 7,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: L
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT RIGHT HAND INBOARD FLASHLIGHT INOP. / [01] OK TO CONTINUE PER MEL 25-12-01. SP1B. AUTH #102590;[02] REPLACED BATTERY ON AFT RH INBD EMERGENCY FLASHLIGHT REF AMM 25-64-00. THIS CLEARS MEL 25-12-01.
